Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 9, Issue 3, 717-1409
Articles: 1 - 12
Positive solutions of p-Laplacian fractional differential equations with integral boundary value conditions
Author(s): Y. Li, G. Li
Pages: 717--726
Fixed and common fixed point results for cyclic mappings of Omega-distance
Author(s): W. Shatanawi, A. Bataihah, A. Pitea
Pages: 727--735
Asymptotic behavior and a posteriori error estimates in Sobolev space for the generalized overlapping domain decomposition method for evolutionary HJB equation with nonlinear source terms. Part 1
Author(s): S. Boulaaras
Pages: 736--756
Monotone hybrid methods for a common solution problem in Hilbert spaces
Author(s): D. Li, J. Zhao
Pages: 757--765
Hermite-Hadamard type inequalities for MT-convex functions via classical integrals and fractional integrals
Author(s): W. J. Liu, W. S. Wen, J. K. Park
Pages: 766--777
Heisenberg type uncertainty principle for continuous shearlet transform
Author(s): Y. Su
Pages: 778--786
Common fixed point results for multi-valued mappings with some examples
Author(s): A. A. N. Abdou
Pages: 787--798
Some topological properties of fuzzy cone metric spaces
Author(s): T. Oner
Pages: 799--805
Common tripled fixed point theorem for W-compatible mappings in fuzzy metric spaces
Author(s): J.-F. Tian, X.-M. Hu, H.-S. Zhao
Pages: 806--818
Conjugacy between trapezoid maps
Author(s): Y.-G. Shi
Pages: 819--826
Existence and uniqueness of mild and classical solutions to fractional order Hadamard-type Cauchy problem
Author(s): Q. Katatbeh, A. Al-Omari
Pages: 827--835
Pedal curves of fronts in the sphere
Author(s): Y. Li, D. Pei
Pages: 836--844

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more